# SDR MASA97007

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75ZV
- Make and model: Beech 1900D
- Aircraft serial: UE75
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 35165050259
- Condition: Damaged
- Location: Rt Wing Te
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 7833 - RIGHT OUTBOARD FLAP BOUND AND DAMAGED.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP AND ATTACHED HARDWARE.  ACFT TTL HRS:  7,027.  ACFT TTL CYC:  10,642.  (X)
